American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Manish Mishra. Langlands parameters associated to special maximal parahoric spherical representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[3] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[4] Donna Testerman and Alexandre Zalesski. Irreducibility in algebraic groups and regular unipotent elements. Proc. Amer. Math. Soc. 141 (2013) 13-28.
Abstract, references, and article information   
View Article: PDF

[5] Oliver Baues and Wolfgang Globke. Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group. Proc. Amer. Math. Soc. 140 (2012) 2479-2488.
Abstract, references, and article information   
View Article: PDF

[6] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information   
View Article: PDF

[7] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF

[8] Ivan Matic. The unitary dual of p-adic $SO(5)$. Proc. Amer. Math. Soc. 138 (2010) 759-767. MR 2557193.
Abstract, references, and article information   
View Article: PDF

[9] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF

[10] Jie Xiao and Fan Xu. A multiplication formula for module subcategories of Ext-symmetry. Proc. Amer. Math. Soc. 137 (2009) 2517-2528. MR 2497463.
Abstract, references, and article information   
View Article: PDF

[11] Hyeonmi Lee. The crystal $\mathcal {B}(\infty )$ and extended Nakajima monomials. Proc. Amer. Math. Soc. 137 (2009) 1915-1924. MR 2480271.
Abstract, references, and article information   
View Article: PDF

[12] Giandomenico Boffi and David A. Buchsbaum. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008) 1155-1161. MR 2367089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David J. Benson and Daniel K. Nakano. The nucleus for restricted Lie algebras. Proc. Amer. Math. Soc. 131 (2003) 3395-3405. MR 1990628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. D. Suprunenko. On an asymptotic behavior of elements of order $p$ in irreducible representations of the classical algebraic groups with large enough highest weights. Proc. Amer. Math. Soc. 129 (2001) 2581-2589. MR 1838380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeffrey D. Adler. Self-contragredient supercuspidal representations of $\mathrm{GL}_n$. Proc. Amer. Math. Soc. 125 (1997) 2471-2479. MR 1376746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claude Cibils. Tensor product of Hopf bimodules over a group. Proc. Amer. Math. Soc. 125 (1997) 1315-1321. MR 1371118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yu Chen. On representations of elementary subgroups of Chevalley groups over algebras . Proc. Amer. Math. Soc. 123 (1995) 2357-2361. MR 1283542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel K. Nakano. A bound on the complexity for $G\sb rT$ modules . Proc. Amer. Math. Soc. 123 (1995) 335-341. MR 1242099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jing Hua Kuang. A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs . Proc. Amer. Math. Soc. 123 (1995) 3615-3622. MR 1301511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michel Van den Bergh. A converse to Stanley's conjecture for ${\rm Sl}\sb 2$ . Proc. Amer. Math. Soc. 121 (1994) 47-51. MR 1181176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Giandomenico Boffi. Universal filtration of Schur complexes . Proc. Amer. Math. Soc. 119 (1993) 351-355. MR 1169021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andy R. Magid. Every $G$-module is a submodule of a direct sum of cyclics . Proc. Amer. Math. Soc. 116 (1992) 929-937. MR 1100660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Geoffrey Mason. Varieties attached to an ${\rm SL}\sb 2(2\sp k)$-module . Proc. Amer. Math. Soc. 116 (1992) 343-350. MR 1100661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donna M. Testerman. The construction of the maximal $A\sb 1$'s in the exceptional algebraic groups . Proc. Amer. Math. Soc. 116 (1992) 635-644. MR 1100666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chen-bo Zhu. A generic $H$-invariant in a multiplicity-free $G$-action . Proc. Amer. Math. Soc. 115 (1992) 629-635. MR 1086348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2